RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2004, Volume 59, Issue 2(356), Pages 195–196 (Mi umn729)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The additivity problem for constrained quantum channels

A. S. Holevo, M. E. Shirokov

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm729

Full text: PDF file (229 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2004, 59:2, 385–387

Bibliographic databases:

Document Type: Article
MSC: 94A40, 81P68
Accepted: 23.01.2004

Citation: A. S. Holevo, M. E. Shirokov, “The additivity problem for constrained quantum channels”, Uspekhi Mat. Nauk, 59:2(356) (2004), 195–196; Russian Math. Surveys, 59:2 (2004), 385–387

Citation in format AMSBIB
\Bibitem{HolShi04}
\by A.~S.~Holevo, M.~E.~Shirokov
\paper The additivity problem for constrained quantum channels
\jour Uspekhi Mat. Nauk
\yr 2004
\vol 59
\issue 2(356)
\pages 195--196
\mathnet{http://mi.mathnet.ru/umn729}
\crossref{https://doi.org/10.4213/rm729}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2086648}
\zmath{https://zbmath.org/?q=an:1056.94007}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2004RuMaS..59..385K}
\elib{http://elibrary.ru/item.asp?id=13447066}
\transl
\jour Russian Math. Surveys
\yr 2004
\vol 59
\issue 2
\pages 385--387
\crossref{https://doi.org/10.1070/RM2004v059n02ABEH000729}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000223519000015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-4344667107}


Linking options:
  • http://mi.mathnet.ru/eng/umn729
  • https://doi.org/10.4213/rm729
  • http://mi.mathnet.ru/eng/umn/v59/i2/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:233
    Full text:93
    References:39
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019